# SDR 03FDEA02041

- Difficulty date: December 4, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727-200
- Aircraft serial: 20939
- Aircraft time: 53,152 hours, 32,979 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 65185337
- Condition: Gouged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS BASIC- REWORK OF SLIGHT GOUGE IN L/E SLAT ACTUATOR FITTING.  COMPLIED WITH ALL ASPECTS OF EA 7-5740-73855.
